# SDR DALA2021031201406

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION RAIL DUMMY -Y1379.5 BETWEEN FR12 TO FR16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY PER A320 SRM 51-72-11. (1752109)
